# SDR DXTA200803046

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 808 hours, 757 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Switch
- Part number: MS243311
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, LANDING GEAR RED INTRANSIT LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LT MAIN LANDING GEAR UPLOCK SWITCH P/N: MS24331-1. PERFORMED LANDING GEAR OPERATION CHECK. OP CHECKS GOOD. ALL MAINTENANCE PERFORMED IAW MM 32-10-00, 32-30-00 AND 12-10-00.
